Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

cpfitt

Member
  • Total Reviews

    0
  • Content Count

    15
  • Joined

  • Last visited

Community Reputation

0 Neutral

About cpfitt

  • Rank
    New Member
  1. Hello and merry Christmas to everybody. The topic is not entirely new, I am aware of that I am asking if someone figured out a dosage equivalnce between Vitamin A and Isotretinoin. Let me explain. I am aware that they are not at all equivalent things. In any case they have a thing in common which is the capability to reduce the sebum excretion rate. So with reference to this specific action one can make a comparison. In technical terms the question is how many IU of VitA / kg of body weig
  2. Hello, out of frustration for the utter failure of an attempt to solve my abnormal seborrhoea with VitB5, L-Cysteine, L-Carnitine and Nicotinamide, I wanted to share with you some thoughts which according to me catch much about the reasons why for many of us is so hard to find salvation from of our bitchy skin. A small premise: Many of us are acquainted with the direction currently taken by acne research which seems to converge on the role of nuclear deficiency of FOXO1 transcription fa
  3. Yes, because if you megadose on Vit B5, there will be a driving force towards more AcetylCoa production and if you don't take L-Cysteine, which is needed to produce AcetylCoa, the body will "steal" it from hair production. How much Vit B5 were you taking while on L-Cysteine ? Which was the ratio of the 2 ? How severe was your acne ? Did you improve ? Thank u...
  4. Hello. I have red several threads which concern the alleged capability of lo-cysteine to make Vit B5 therapy much more effective, in particular at dose ratio of 2:1 (2 mg Vit B5 per mg of L-Cysteine). This is supposedly due to the fact that, simplifying it a bit, the Vit B5 therapy is aimed at reinforcing Acetyl-CoA, which is made up of Vitamin B5 and L-Cysteine. Hence taking L-Cysteine makes it more effective than taking Vit B5 alone and it also enables to avoid megadosing of the latter (wh
  5. Low dosage. 10 mg pill every 5 day. This treatment started with a larger dosage (up to 10 mg per day). In Italy where I live, it is becoming more and more difficult to get the drug. One can only get isotretinoin in drug stores with a non-repeatable prescription by a dermatologist. More over now the italian drugs agency in theory allows it only for the treatment of severe acne, not for mild but recalcitrant acne or very severe seborrhoea. The doctor with which I started this therapy decided
  6. Look what happens when I rinse my face with water. I hope pictures are not to blurry. When I rinse my face with water (without soap) I have a feeling it is so oily that water doesn't manage to wash the oil off. I get a sort of white foam that remains on the tip of my fingers. Did anybody of you experience that ? My oily skin is particularly severe in spite that I am controlling it with permanent low dosage Isotretinoin (since more than ten years by now).
  7. The problem could be connected also with liver suffering. Another possible cause is the position during sleep. Sleeping belly up possibly with a pillow that keeps your head a bit raised helps draining eye circles. Sleeping face down does the opposite.
  8. I forgot the most important part: "In most cases, it is accompanied by severe seborrhea."....
  9. Hi. First of all do not make the mistake to overllok this post due to the adjective nevoid...because nevus in a broader sense just indicates a mark on the skin... I posted in this forum long ago, and also put pictures of me, and wanted to add this post as an addtional consideration to my last thread but I cannot retrieve it now. First I explain my condition. I don't know how many people have a situation similar to mine. I have been fighting with my skin since I was teen. Now I am 31 ! Pimples ha
  10. Thank you so much Apple_Blossem, I read about vitamin B5 and it really seems something worthy of a trial. I hope I can find it. Indeed in spite of my age I also have a tendency to high colesterol, so It could be indeed that there is something wrong with my fat metabolism.... I also know the diet is a very important aspect. I can tell you that I made years ago a test for food intolerances. It came out that I am intolerant to quite a lot of things: coffee (3rd degree), soy, salmon, beef
  11. Hi Jackson, I agree with the conclusion. My weight is 60 kg.The reason for I have been given a low dosage (10 mg) of roaccutan, is probably that doctors here (Italy) are very cautious to prescribe roaccutan.It is given for nodulocystic acnes and for some kind of cancers. There are rumors that it causes depression and suicidal thought, but I feel very skeptical about it because I rather think that the underlying acne is the most likely source of depression of patients taking roaccutan.I also r
  12. Hi LionQuenn, I was already on glicolic acid, that is a alpha hydroxy acid and it didn't work. I also had glycolic acid peelings and they didn't work. The problem is much harder than it can seem. I don't feel mandelic could be the solution. Thank you in any case Cpfitt
  13. First of all, thank you for your help. I was prescribed and tried many regimens. Currently for washing of the face I am using Dermoxyl solution by sinclair, whose main ingredients are urea peroxyde (3 g/100 demineralized water) and citric acid. It is a very gentle cleanser with a slightly acid pH (I think around 5.5 or just a bit less).I was prescribed with it 4 months ago. I have used many kind of mosturizers but they all cause my skin to sting so after years of insisting, I don't use them any
  14. Hi fellows of unluck, Sorry for poor english. I fought with my skin for 16 years. And I am 29. I talk with you because doctors of my country are systematically failing to treat me satisfactorily and I think they won't lead me to any result. I hope someone of you could maybe give me some useful suggestion. My sympoms are: abnormal sebum excretion (believe me:a guinnes record one), wide follicular openings filled with dark keratinic deposit, itchy burning skin on the face, papular elastorrhesis a
×